RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rakhmatullaev, Anasbek Muhammadjanovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 5

Number of views:
This page:159
Abstract pages:243
Full texts:121
References:39
E-mail: ,

http://www.mathnet.ru/eng/person18505
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/705546

Publications in Math-Net.Ru
2002
1. A. M. Rakhmatullaev, U. A. Rozikov, “Gibbs Measures and Markov Random Fields with Association $I$”, Mat. Zametki, 72:1 (2002),  94–101  mathnet  mathscinet  zmath; Math. Notes, 72:1 (2002), 83–89  isi  scopus

Presentations in Math-Net.Ru
1. Гиббсовские меры для моделей с потенциалом конечного радиуса взаимодействия (представление Ph.D. диссертации)
A. M. Rakhmatullaev
Seminar of Laboratory of Theory of Functions "Modern Problems of Complex Analysis"
November 28, 2019 12:00
2. Гиббсовские меры для моделей с потенциалом конечного радиуса взаимодействия (представление Ph.D. диссертации)
A. M. Rakhmatullaev
Seminar of Laboratory of Theory of Functions "Modern Problems of Complex Analysis"
November 14, 2019 12:00
3. Гиббсовские меры для моделей с потенциалом конечного радиуса взаимодействия (обсуждение Ph.D. диссертации)
A. M. Rakhmatullaev
Functional analysis and its applications
October 3, 2019 10:30
4. Парамагнитные меры Гиббса для модели Поттса
A. M. Rakhmatullaev
Functional analysis and its applications
June 20, 2019 10:30
5. Paramagnetic Phases in the Vannimenus`Model
A. M. Rakhmatullaev
Dobrushin Mathematics Laboratory Seminar
November 5, 2013 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020